# SDR A6WA200840567

- Difficulty date: July 30, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL HYDRAULIC SUPPORT BRACKET AT FS 529.98, BTW RBL 18-27 IS CRACKED.  CRACK LENGTH IS .250 INCH.  NEW RT WHEEL WELL HYDRAULIC SUPPORT BRACKET INSTALLED AT FS 529.98 BTW RBL 18-27 IAW CRJ 200 SRM 51-42-06.  (K)
